Allergic reaction - bwidmer

Side Effects Associated with Breast Cancer. Posted on April 30, 2014 View this journey (6 Experiences)

I was allergic to the first chemo drug they gave me. Instead of giving me something else, they had to just drip it in slower, as there wasn't a substitute. I was very tired, achy, etc. I lost all my hair, of course. I puffed up from the steroids and my skin has been very dry ever since treatment. (It was oily before!)

1 Comment
  • rtburg's Avatar
    rtburg

    I had a similar experience with one of the anti-nausea meds -- allergic reaction, so they decreased the rate to make it drip slower. The slow rate works fine, with little to no allergic reaction now, and thankfully I get the benefits of the anti-nausea. The side effects of being tired and losing hair sounds like normal chemo side effects. Did you take some kind of blood-cell-booster, like Nuelasta or Nuepogen? They cause achy bones.

    over 6 years ago

Read more Breast Cancer experiences about Allergic reaction.

Read and answer Breast Cancer questions.